# SDR DALA2015101506204

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 55,256 hours, 23,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Condition: Disconnected
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY OPENING POWER ASSIST PNEUMATIC ACTUATOR FOUND WITH PNEUMATIC LINE NOT HOOKED UP.  CONNECTED R2 DOOR EMERGENCY OPENING POWER ASSIST PNEUMATIC LINE IAW AMM 52-11-34, SUBTASK 434-031.
